MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC EPIQ CVXI; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC EPIQ CVXI; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number EPIQ DIAGNOSTIC ULTRASOUND SYSTEM
Medical Device Problem Code Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the epiq cvxi ultrasound system displayed an error during use and then when the user attempted to switch probes, the system shut off.Multiple attempts were made for additional information; however, they were unsuccessful.Out of an abundance of caution, this event will be reported.There was no harm associated with this event.The service engineer evaluated the equipment and replaced the x8-2t transducer to resolve the issue.The probe caused an error when connected to the system.Philips has started an investigation for this complaint.
 
Event or Problem Description
It was reported the epiq cvxi ultrasound system displayed an error during use and then when the user attempted to switch probes, the system shut off.Multiple attempts were made for additional information; however, they were unsuccessful.Out of an abundance of caution, this event will be reported.There was no harm associated with this event.The service engineer evaluated the equipment and replaced the x8-2t transducer to resolve the issue.The probe caused an error when connected to the system.Philips has started an investigation for this complaint.3019216-2023-00174 mfr report number for initial.
 
Additional Manufacturer Narrative
It was previously reported out of an abundance of caution, the epiq ultrasound system displayed an error during use and then when the user attempted to switch probes, the system shut off during an unknown procedure.However, additional information was received that reported the exam was diagnostic and the patient¿s condition was not critical.The system was being used in the ultrasound exam room.Therefore, this event is not likely to cause or contribute to a serious injury if it were to reoccur.

Brand Name
EPIQ CVXI
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
thuy nguyen
22100 bothell everett highway
bothell, WA 98021
MDR Report Key18292308
Report Number3019216-2023-00174
Device Sequence Number17689627
Product Code IYN
UDI-Device Identifier00884838097940
UDI-Public00884838097940
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPIQ DIAGNOSTIC ULTRASOUND SYSTEM
Device Catalogue Number795232
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer12/13/2023
Initial Report FDA Received Date12/08/2023
Supplement Report FDA Received Date12/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown